MathSciNet Relay Station
MathSciNet bibliographic data
MR3060858 35R11 (35A01 35B06)
Dipierro, S.; Palatucci, G.; Valdinoci, E. Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian. Matematiche (Catania) 68 (2013), no. 1, 201–216.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement